Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i11.60
pages 57-65

Conditions of Weak Practical Stability of Differential Inclusions with Impulse Impact

Ya.N. Linder
Kiev National Taras Shevchenko University
Vladimir V. Pichkur
Kyiv National Taras Shevchenko University, Kyiv

RESUMO

We substantiate compactness of maximal sets of weak practical stability of differential inclusions with impulse impact, properties of boundary and internal points of such sets are under studying. For linear inclusion with impulse impact we obtained the Minkowski function, the inverse Minkowski function and the support function of maximal set, as well as criterion of point belonging to its boundary. Results are directed to algorithms.


Articles with similar content:

On Maximal Initial Data Set in Problems of Practical Stability of Discrete System
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Alexander N. Bashnyakov, Ivan V. Khitko , Vladimir V. Pichkur
Properties of Optimal Sets of External Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Fedor G. Garashchenko, Vladimir V. Pichkur
Constructing Maximal Sets of Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Fedor G. Garashchenko, Vladimir V. Pichkur
On Properties of Maximal Set of External Practical Stability of Discrete Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport